zbMATH — the first resource for mathematics

Problème mixte hyperbolique avec saut sur la condition aux limites. (A mixed hyperbolic problem with jump in the boundary condition). (French) Zbl 0652.35069
This work deals with the study of the linear mixed problem for a non- characteristic strictly hyperbolic \(N\times N\) system of degree 1, when the boundary condition has a jump along a non-characteristic hypersurface of the boundary. Assuming the uniform Lopatinski condition outside this hypersurface and a supplementary hypothesis along it, we prove a result of existence and uniqueness in the Sobolev space \(H^{\nu}\) (\(\nu\in [0,[)\). We study then propagation of conormal regularity along the jump hypersurface through the use of a tangential version of Bony’s second microlocation.
Reviewer: J.M.Delort
35L50 Initial-boundary value problems for first-order hyperbolic systems
35R05 PDEs with low regular coefficients and/or low regular data
35D05 Existence of generalized solutions of PDE (MSC2000)
35D10 Regularity of generalized solutions of PDE (MSC2000)
35A27 Microlocal methods and methods of sheaf theory and homological algebra applied to PDEs
Full Text: DOI Numdam EuDML
[1] M. BEALS, G. METIVIER, Progressing waves solutions to certain non-linear mixed problems, Duke Math. J., 53 (1986), 125-137. · Zbl 0613.35050
[2] M. BEALS, G. METIVIER, Reflection of transversal progressing waves in non-linear strictly hyperbolic mixed problems, Amer. J. Math., 109 (1987), 335-359. · Zbl 0633.35051
[3] J. M. BONY, Calcul symbolique et propagation des singularités pour LES équations aux dérivées partielles non linéaires, Ann. Sc. École Normale Supérieure, 14 (1981), 209-246. · Zbl 0495.35024
[4] J. M. BONY, Second microlocalization and propagation of singularities for semi-linear hyperbolic equations, Taniguchi symposium, HERT, Katata (1984), 11-49. · Zbl 0669.35073
[5] J. CHAZARAIN, A. PIRIOU, Introduction à la théorie des équations aux dérivées partielles linéaires, Gauthier-Villars, Paris, 1981. · Zbl 0446.35001
[6] R. COIFMAN, Y. MEYER, Au-delà des opérateurs pseudo-différentiels, Astérisque, 57 (1978). · Zbl 0483.35082
[7] V. V. GRUSIN, Hypoelliptic differential equations and pseudo-differentials operators with operator valued symbols, Math. USSR Sbornik, vol. 17 (1972), 497-514. · Zbl 0255.35022
[8] K. O. KREISS, Initial boundary value problems for hyperbolic systems, Comm. Pure Appl. Math., 13 (1970), 277-298. · Zbl 0215.16801
[9] S. REMPEL, B. W. SCHULZE, Parametrices and boundary symbolic calculus for elliptic boundary problems without the transmission property, Math. Nachr., 105 (1982), 45-149. · Zbl 0544.35095
[10] S. R. SIMANCA, Mixed elliptic boundary value problems, Comm. in Partial Differential Equations, 12 (1987), 123-200. · Zbl 0631.35024
[11] J. SJÖSTRAND, Parametrices for pseudo-differential operators with multiple characteristics, Ark. Math., 12 (1974), 85-130. · Zbl 0317.35076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.